# SDR USAA2012022100012

- Difficulty date: February 9, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 26,177 hours, 20,541 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233459200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK,  LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR24 TO FR27+9 INCHES, -Y1292.  REPAIRED SEAT TRACK IAW SRM 53-21-15, 51-72-11, DRAWINGS D53110920 & D53233450.
